# SDR HALA2018100800477

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 25,843 hours, 31,436 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797515
- Part serial: B0586
- Condition: Ruptured
- Location: Mlg
- Part time: 72 hours, 166 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE FOUND BLOWN OUT, AT THE GATE. FOUND NR 3 MAIN TIRE INNER SIDEWALL RUPTURED. REPLACED NR 3 MAIN TIRE ASSY PER AMM 32-41-01 SPIN CHK OK. INSPECTED LANDING GEAR AND AIRFRAME. NO DEFECTS NOTED.
